Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 116 - 121

Limit Spectra of Random Gram Matrices

Authors
V.I. Serdobolskii
Corresponding Author
V.I. Serdobolskii
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.15How to use a DOI?
Abstract
Solutions to basic non-linear limit spectral equation for matrices RT R of increasing dmension are investigated, where R are rectangular random matrices with independent normal entries. The analytical properties of limiting normed trace for the resolvent of RT R are investigated, boundaries of limit spectra found, and upper estimates of spectral density are obtained.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
116 - 121
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.15How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - V.I. Serdobolskii
PY  - 2004
DA  - 2004/10
TI  - Limit Spectra of Random Gram Matrices
JO  - Journal of Nonlinear Mathematical Physics
SP  - 116
EP  - 121
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.15
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.15
ID  - Serdobolskii2004
ER  -